its like i cant stay still when i try to go to bed i toss and turn legs go crazy on me. even tried taking patch off before bed, but still didnt work. this goes on all day long. i started out with the 21mg patches and even tried to go to the 14mg but still the same
15 Apr 2013
Without getting more information about your symptoms and some history, the best I can suggest is the following. Change the dose of the nicotine patches either up or down. Most likely the amount of nicotine you are now getting from the patches is not equal to the nicotine you were getting from the cigarettes.
- Nicotine Information for Consumers
- Nicotine Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Nicotine (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
A friend doing some research about nicotine addiction, ran accross a statement that children can get nicotine poisoning by different routes. It ...
2 answers • 29 Nov 2009
I started Lyrica around 32 days ago, but I also started on the "Habitrol" brand Nicotine patch at the same time. I have routine bloodwork ...
1 answer • 2 Oct 2010
My husband has tried Nicoderm, Habitrol and Walgreen's nicotine patches... all caused an itchy rash on the skin where they were applied. Is ...
1 answer • 3 May 2011
i have been on patches for 6 days now and still feel nauseous
1 answer • 8 Jan 2012
... only just started using them.(stage 1).it is very painful and stops me in my tracks
3 answers • 10 Aug 2012